# SDR SWAA2021060389971

- Difficulty date: June 4, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER FWD SCUFF PLATE CORNER IS CRACK / RECEIVED AND DRILLED OUT NEW LOWER FWD SCUFF PLATE CORNER AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 INSTALLATION ACCOMPLISHED ON CARD 753-140-00-01Y
